# SDR DHL2007784531

- Difficulty date: July 10, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO GOUGES AND CORROSION ON SEAT TRACK LBL 45, BS 480 TO BS 690, WL 208.5 ON ENTIRE TRACK.  REMOVED FLOOR BOARDS AT MAIN CABIN ROW A, STA 480 TO 720C AND SEAT TRACK STA 480 TO BS 690 IAW B727 SRM 51-30-2.  FABRICATED TWO EACH SEAT TRACKS FROM P/N BAC1520-792-7178T6511, DIM. 100 AND 109.5 LONG, TWO EACH ANGLES FROM BAC 1503-100122-7178T6, DIM. 14 BY 2.50 AND ONE STRAP FROM 7075T6, .250, DIM. 7.50 BY 2.5 IAW B727 SRM 53-10-5, FIG 1.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 51-30-2.  INSTALLED FLOOR BOARDS IAW B727 SRM 51-30-2.
